# SDR WX0A2024091932184

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N811NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68002
- Aircraft time: 2 hours, 1 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M16299
- Condition: Partial Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD LIFE RAFT PARTIALLY DEPLOYED DURING EMERGENCY EVAC TEST. / REPLACED FWD LIFE RAFT REF B737 LOPA.
